Harmonic maps of the hyperbolic space and development of singularities in wave maps and Yang-Mills fields
Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 3, p. 315-349
@article{AIHPA_1998__68_3_315_0,
     author = {Cazenave, Thierry and Shatah, Jalal and Tahvildar-Zadeh, A. Shadi},
     title = {Harmonic maps of the hyperbolic space and development of singularities in wave maps and Yang-Mills fields},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {68},
     number = {3},
     year = {1998},
     pages = {315-349},
     zbl = {0918.58074},
     mrnumber = {1622539},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1998__68_3_315_0}
}
Cazenave, Thierry; Shatah, Jalal; Tahvildar-Zadeh, A. Shadi. Harmonic maps of the hyperbolic space and development of singularities in wave maps and Yang-Mills fields. Annales de l'I.H.P. Physique théorique, Volume 68 (1998) no. 3, pp. 315-349. http://www.numdam.org/item/AIHPA_1998__68_3_315_0/

[1] M. Balabane, Non-existence de solutions globales pour des équations des ondes non linéaires à données de cauchy petites, C. R. Acad. Paris, série I, Vol. 301, 1985, pp. 569-572. | MR 816631 | Zbl 0601.35072

[2] M. Balabane, Ondes progressives et résultats d'explosion pour des systèmes non linéaires du premier ordre, C. R. Acad. Paris, série I, Vol. 302, 1986, pp. 211-214. | MR 832046 | Zbl 0606.35013

[3] P. Avilés, H.I. Choi and M.J. Micallef, Boundary behavior of harmonic maps on non-smooth domains and complete negatively curved manifolds, J. Func. Anal., Vol. 99, 1991, pp. 293-331. | MR 1121616 | Zbl 0805.53037

[4] O. Dumitrascu, Soluţii echivariante ale ecuaţiilor Yang-Mills, Stud. Cerc. Mat., 1982, Vol. 34(4), pp. 329-333. | MR 682374

[5] J. Eells and A. Ratto, Harmonic Maps and Minimal Immersions, Princeton University Press, Princeton, NJ, 1993. | MR 1242555 | Zbl 0783.58003

[6] R.T. Glassey and W.A. Strauss, Some global solutions of the Yang-Mills equations in Minkowski space, Commun. Math. Phys., Vol. 81, 1981, pp. 171-187. | MR 632755 | Zbl 0496.35055

[7] M. Itoh, Invariant connections and Yang-Mills solutions, Trans. of the American Mathematical Society, Vol. 267(1), 1981, pp. 229-236. | MR 621984 | Zbl 0473.53043

[8] H. Karcher and J.C. Wood, Non-existence results and growth properties for harmonic maps and forms, J. Reine Angew. Math., Vol. 353, 1984, pp. 165-180. | MR 765831 | Zbl 0544.58008

[9] H. Lindblad, A sharp counterexample to the local existence of low-regularity solutions to nonlinear wave equations, Duke Math. J., Vol. 72, 1993, pp. 503-539. | MR 1248683 | Zbl 0797.35123

[10] H. Lindblad and C. Sogge, On existence and scattering with minimal regularity for semilinear wave equations, J. Func. Anal., Vol. 130, 1995, pp. 357-426. | MR 1335386 | Zbl 0846.35085

[11] G. Ponce and T. Sideris, Local regularity of nonlinear wave equations in three space dimensions, Comm. Partial Differential Equations, Vol. 18, 1993, pp. 169-177. | MR 1211729 | Zbl 0803.35096

[12] J. Shatah, Weak solutions and development of singularities in the SU(2) σ-model, Comm. Pure. Appl. Math., Vol. 41, 1988, pp. 459-469. | MR 933231 | Zbl 0686.35081

[13] J. Shatah and A. Tahvildar-Zadeh, On the Cauchy problem for equivariant wave maps, Comm. Pure Appl. Math, Vol. 47, 1993, pp. 719-754. | MR 1278351 | Zbl 0811.58059

[14] A. Tachikawa, Rotationally symmetric harmonic maps from a ball into a warped product manifold, Manus. Math., Vol. 53, 1985, pp. 235-254. | MR 807098 | Zbl 0578.58008